# SDR AALA20021881

- Difficulty date: December 19, 2002
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N316AA
- Make and model: Boeing 767223
- Aircraft serial: 22318
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN5103
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT GEN DRIVE LEFT CAME ON 30 MINUTES INTO FLIGHT WITH ASSOCIATED ICAS MESSAGE DISCONNECTED LEFT IDG IAW QRH PROCEDURES APU STARTED AND RAN FOR REMAINDER OF FLIGHT.  REMOVED AND REPLACED LEFT IDG PER MM, OPS CHECK AND LEAK CHECK GOOD PER MM.  (M)
